# SDR SIMA202306265001

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N283NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000818
- Aircraft time: 9,751 hours, 6,316 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

" LANDING GEAR " AUDIBLE WARNING SOUNDED FROM 6000' THROUGH 4000' DURING DESCENT. LG WRN INHB BUTTON WAS PUSHED NEMEROUS TIME WHICH DID NOT SILENCE WARNING NOR WOULD IT ILLUMINATE WHEN PRESSED.-C/A-RESET RADAR ALTIMETER ONE AND TWO CIRCUIT BREAKERS AND PERFORMED OPS CHECK OF RADAR ALTIMETER. OPS CHECK GOOD NO FAULTS IAW E-175 AMM 34-31-00
